Huckleberry, A. T.; Snow, D.
Pseudoconcave homogeneous manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 7 (1980) no. 1 , p. 29-54
Zbl 0506.32015 | MR 577324 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1980_4_7_1_29_0

Bibliographie

[1] A. Andreotti, Théorèmes de dépendance algebrique sur les espaces complex pseudo-concaves, Bull. Soc. Math. France, 91 (1963), pp. 1-38. Numdam | MR 152674 | Zbl 0113.06403

[2] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. Numdam | MR 150342 | Zbl 0106.05501

[3] A. Andreotti - A. Huckleberry, Pseudoconcave Lie groups, Compositio Math., 25 (1972), pp. 109-115. Numdam | MR 316752 | Zbl 0239.32018

[4] A. Andreotti - Y.T. Siu, Projective imbeddings of pseudoconcave spaces, Ann. Scuola Norm. Sup. Pisa, (3), 24 (1970), pp. 231-278. Numdam | MR 265633 | Zbl 0195.36901

[5] M. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc., 85 (1957), pp. 181-207. MR 86359 | Zbl 0078.16002

[6] W. Barth - M. Otte, Über fast-uniform Untergruppen komplexer Liegruppen und auflösbare komplexe Mannigfaltigkeiten, Comment. Math. Helv., 44 (1969), pp. 269-281. MR 253382 | Zbl 0172.37804

[7] A. Blanchard, Sur les variétès anatytiques complexes, Ann. Sci. École Norm. Sup., 73 (1956), pp. 157-262. Numdam | MR 87184 | Zbl 0073.37503

[8] S. Bochner - D. Montgomery, Groups on analytic manifolds, Ann. of Math., II. See 48 (1954), pp. 1147-1151. MR 22223 | Zbl 0030.07501

[9] A. Borel, Kählerian coset spaces of semisimple Lie groups, Proc. Nat. Acad. Sci. U.S.A., 40 (1954), pp. 1147-1151. MR 77878 | Zbl 0058.16002

[10] A. Borel - R. Remmert, Über kompakte homogene Kählersche Mannigfaltigkeiten, Math. Ann., 145 (1962), pp. 429-439. MR 145557 | Zbl 0111.18001

[11] B. Gilligan - A. Huckleberry, Pseudoconcave homogeneous surfaces, Com- ment. Math. Helv., 53 (1978), pp. 429-438. MR 499337 | Zbl 0387.32014

[12] H. Grauert, Über modifikationen und exzeptionelle analytische Mengen, Math. Ann., 146 (1962), pp. 331-368. MR 137127 | Zbl 0173.33004

[13] H. Grauert - R. Remmert, Über kompakte homogene komplexe Mannigfaltigkeiten, Arch. Math. (Basel), 13 (1962), pp. 498-507. MR 145558 | Zbl 0118.37402

[14] H. Hironaka, The resolution of singularities of an algebraic variety (characteristic zero), Ann. of Math., 79 (1964), pp. 109-236. MR 199184 | Zbl 0122.38603

[15] A.T. Huckleberry, Über Funktionenkorper auf komplexen Mannigfaltnigkeite, Schr. Math. Inst. Univ. Munster, 2. Serie, Heft 9 (1975). MR 367304 | Zbl 0299.32019

[16] A.T. Huckleberry - E. Oeljeklaus, A characterization of homogeneous cones, Math. Z. (to appear). MR 562587

[17] A.T. Huckleberry - D. Snow, A classification of strictly pseudoconcave homogeneous manifolds (to appear). Numdam | Zbl 0464.32019

[18] J. Humphreys, Linear algebraic groves (graduate texts in mathematics, vol. 21), Springer-Verlag (1975). MR 396773 | Zbl 0325.20039

[19] N. Kuhlmann, Über holomorphe abbildungen komplexer Räume, Arch. Math. (Basel), 15 (1964), pp. 81-90. MR 171939 | Zbl 0122.08701

[20] Y. Matsushima, Fibrés holomorphes sur un tore complex, Nagoya Math. J., 13 (1958). MR 102613 | Zbl 0095.36702

[21] Y. Matsushima, Espaces homogènes de Stein des groupes de Lie complexes I, Nagoya Math. J., 16 (1960), pp. 205-218. MR 109854 | Zbl 0094.28201

[22] A. Mizuhara, On a Λ1-bundle over an abelian variety which is almost homogeneous, Math. Japon., 16 (1971), pp. 105-114. Zbl 0258.14016

[23] A. Morimoto, Non-compact complex Lie groups without non-constant holomorphic functions, Proceedings of the Conference on Complex Analysis, Minneapolis (1964), pp. 256-272. MR 181702 | Zbl 0144.07902

[24] B. Mumford, Algebraic geometry. I: Complex projective varieties, Springer-Verlag (1976). MR 453732 | Zbl 0356.14002

[25] E. Oeljeklaus, Über fast homogene kompakte komplexe Mannigfaltigkeiten, Schr. Math. Inst. Univ. Münster. Zbl 0196.09602

[26] E. Oeljeklaus, Ein Hebbarkeitssatz für Automorphismengruppen kompakter komplexer Mannigfaltigkeiten, Math. Ann., 190 (1970), pp. 154-166. MR 279332 | Zbl 0195.36902

[27] R. Remmert - R. Stein, Über die wesentlichen singularitaten analytischer Mengen, Math. Ann., 126 (1953), pp. 263-306. MR 60033 | Zbl 0051.06303

[28] R. Remmert - T. Van De Ven, Zur Functionentheorie homogener komptexer Mannigfaltigkeiten, Topology, vol. 2, Pergamon Press (1963), pp. 137-157. MR 148085 | Zbl 0122.08602

[29] H. Rossi, Vector fields on analytic spaces, Ann. of Math., 78, no. 3 (1963), pp. 455-467. MR 162973 | Zbl 0129.29701

[30] H. Rossi, Homogeneous strongly pseudoconvex hypersurfaces, Rice Univ. Studies, 59, nos. 1, 2 (1973), pp. 131-145. MR 330514 | Zbl 0277.32011

[31] J. Tits, Espaces homogenes complexes compacts, Comment. Math. Helv., 37 (1962), pp. 111-120. MR 154299 | Zbl 0108.36302

[32] H.C. Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math., 76 (1954), pp. 1-32. MR 66011 | Zbl 0055.16603

[33] A. Weil, Introduction à l'étude des variétés Kählériennes, Hermann (1958). MR 111056 | Zbl 0137.41103